It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by julie on October 02, 2000 at 08:28:05:

In Reply to: Re: Update on effects of apomorphine posted by Bruce on September 30, 2000 at 22:01:41:

: : : : : : The board is looking a little listless, so I thought I would share a commebt I read about the effect of apomorphine on the sex drive. The comment said the pwp "must show some restraint" after starting on the drug. Have a good one. Bruce

: : : : : That Is a good one!

: : : : : Betty H.

: : : OK. OK. Where do you GET this stuff - the apomorphine????? Carole
: : : : Bruce: If it comes to "restraints", I CAN DO THAT, TOO. LOL,LOL,LOL.........Betty D.

: : I just have to add my two cents.When any one talks about sex,this is my comment.What is that?

: : Love to you all,

: : Googy

: Very interesting responses, all women and no men. Wonder what that means? P.S. the source for those words is a 76 year old man. Bruce

I agree with you Googy! Any negative side effects?! julie


Follow Ups

All times are GMT -7. The time now is 08:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!